# SDR ASAA2015043011585

- Difficulty date: April 30, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 26,647 hours, 8,258 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCK UP DURING POWER TRANSFER, ACFT GROUNDED.  QRH PROCEDURE ACCOMPLISHED SATCOM NOW AVAILABLE.
